UGR
  |
> >
SEMIGRUPOS CONMUTATIVOS
(Ref. FQM-343)
15
September
2019
September 2019
<- ->
L M X J V S D
1
2 3 4 5 6 7 8
9 10 11 12 13 14 15
16 17 18 19 20 21 22
23 24 25 26 27 28 29
30

Scientific production

< BACK TO LIST

Article details

Publication
Title: THE FROBENIUS PROBLEM FOR REPUNIT NUMERICAL SEMIGROUPS
Journal title: THE RAMANUJAN JOURNAL: AN INTERNATIONAL JOURNAL DEVOTED TO AREAS OF MATHEMATICS INFLUENCED BY RAMANUJAN
Contribution type: ARTICULO
Journal number: 2
Volume number: 40
Number of pages of the publication: 323 - 334
Publication year: 2016
Link to publication: http://link.springer.com/article/10.1007/s11139-015-9719-3
Authors: JOSE CARLOS ROSALES GONZALEZ
MANUEL B. BRANCO
DENISE TORRÃO

[Download BibTex]
Desarrollado por: